# SDR DALA2019101605926

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 76,108 hours, 56,849 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTION SYSTEMS LEFT AFT LAV SMOKE DET INOP. REPLACED NEW SMOKE DETECTOR, OP'S CK OK AND OK FOR SVC, MEL/PLACARD REMOVED. (LP1316338)
